Connexion utilisateur

Spatial synchrony in population fluctuations: extending the Moran theorem to cope with spatially heterogeneous dynamics

TitreSpatial synchrony in population fluctuations: extending the Moran theorem to cope with spatially heterogeneous dynamics
Type de publicationJournal Article
Year of Publication2006
AuteursHugueny, B
JournalOikos
Volume115
ISSN0030-1299
URLhttp://apps.isiknowledge.com/InboundService.do?Func=Frame&product=WOS&action=retrieve&SrcApp=EndNote&Init=Yes&SrcAuth=ResearchSoft&mode=FullRecord&UT=WOS:000240998300001
DOI10.1111/j.2006.0030-1299.14686.x